# SDR HYIA836HC201120

- Difficulty date: October 31, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: S54110629206
- Condition: Cracked
- Location: Zone 400
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK OVERSIZED HOLES FOUND IN NR1 ENGINE LOWER COWL BEAM AT OIL LINE SUPPORT BRACKET ATTACH POINT.  IN ADDITION TO OVERSIZED AND ELONGATED HOLES, THE MATERAL BETWEEN HOLES WAS FOUND TO BE CRACKED, WITH CRACKS TERMINATING AT EACH HOLE.  REPAIRED IAW STS EA 10-2011-141.  REPAIR PERFORMED BY TECH SERVICES UNDER W/O 17077.
